# SDR DALA2020020300840

- Difficulty date: January 30, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 50,113 hours, 21,770 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 AWR, AA, AD: IN REF AMDS: 5720-01100-0101B: CORROSION ON COUNTERSINK OF HOLE NBR 1, 2 AND 3 AT RH WING UPPER SKIN (DRAG FITTING ZONE). CORRECTIVE ACTION: SUMMARY: OF NRC 00581 CORROSION WAS REMOVED PER ER/A 584920-14AD REV. ORIGINAL. SECTION 1: PERMANENT REPAIR AND ETI-57-20-008 REV.5. (1467364)
